Doctor insights on:
Coumadin And Weight Lifting
U can but?: Warfarin is a blood thinner. If one is weight lifting and "seriously" doing this, one runs the risk of tearing muscles and having bleeding occur in that area of the body. This could be minimal or significant. I would recommend you discuss this thoroughly with your physician and with your trainer and with the health club where you work out. You are on serious medicine and i would take the conse. ...Read moreSee 1 more doctor answer
Can i take a fat burner walmart Coumadin I have gained weight while on Coumadin and and trying to get ready for a bodybuilding contest?
Ineffective: I would urge caution as that any new product or food your eat can interfere with the warfarin and being stable with the right thickness or thinness of your blood. And, remember, there is still no diet product on the market that really leads to real or sustained weight loss. If there was every physician would be talking about it and recommending it. I would advise against using this product. ...Read moreSee 1 more doctor answer
IHi i have factor v. On 10mg of coumadin. Going thru menopause. Cannot gain weight. Healthy appetite. But weight loss concern.I?
Weight loss: unexplained weight loss should always be investigated, and never ignored. If this is happening to you, you should see your doctor for further evaluation. Have you had a colonoscopy in the last five years? Even with a factor V deficiency, everyone should have colon screening at age 50. See your doctor to look into this. Do not delay. Good luck. ...Read more
I would like to take green coffee bean supplements for weight loss. I am taking Coumadin after a mechanical aortic valve replacement surgery 9 years a?
I am in Coumadin, factor V deficiency, twice DVT after sprained ankles, PCOS. Can I start an HCG weight loss program?
If taking warfarin sodium will there be any reaction if I wanted to take a nutrition program to lose weight? Is there an alternative to warfarin
Warfarin and dieting: A balanced nutrition program should be fine while on warfarin. There are some foods that can interefer with warfarin. Pradaxa is a newly released medication that is an alternative to warfarin. It is much more expensive and may not be covered by insurance. It can cause GI (intenstinal) side effects. It does not require blood tests which are required to monitor warfarin doses. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Lifting heavy weight and have kidney stones
- Sore nipples in men and weight lifting
- Lose weight and build muscle fast by lifting light weights
- Ask a doctor a question free online
- About weight lifting and muscle twitches
- Tennis elbow and weight lifting
- Weight lifting and bone edema
- Eating schedule for before and after a workout and weight lifting
- Talk to a cardiologist online